been on metformin for 3 months strictly adhered and to glucose levels @ 5+ every morning except this past week under stress and depression it jumped to 7.2 - 8.8, is my problem more stress and less insulin related
22 Apr 2010
For me it was and a good thing too. I had been having problems with vomiting several times a week and lost a dramatic amount of weight in a short time. My doctor tested me for everything under the sun. H pylori infection found but it reasserted itself after a month. I had swallowing difficulties. The final analysis is that metformin can cause vomiting as a side effect. My doctor told me to quit and my vomiting days were over. Until June 2009 when vomiting, severe nausea and diarrhea kicked in again. Which after numerous tests yet again we have narrowed it down to some likely suspects so on Sunday I start adding my missing medications one at a time, wait a week if no issues then add another until we discover which one or maybe more is causing the problem
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... humulin and metformin combined. This is new for me to take all 3. I was wondering if anybody out there is doing the same. I'm scared of ...
1 answer • 20 Nov 2009
.Glucose of 120, then 3 months later 132 before it becomes diabetes? (induced by neuroliptics) Thanks for your input.
1 answer • 1 Jul 2011
taking metformin 850 mg twice a day, 50 mg losartan, 50 mg bisoprolol and victoza 1.2 daily for 8 months . have lost 25 kilos and glucose levels now ...
2 answers • 12 Feb 2013
I am aged 48;diagnosed diabetes type-2 in March-2013;My doct.prescribe drugs Getformin-2mg (metformin+glimpride) twice a day along with asprin 75mg ...
1 answer • 24 Jul 2014
Male 58, my A1c is 5.8 and fasting glucose varies 140 to 150, this is with metformin 500 mg from last seven days. initially the medicine caused ...
2 answers • 30 Aug 2014